On a New Subclass of Univalent Harmonic Functions That Defined by Integral Operator


  • Waggas Galib Atshan University of Al-Qadisiya, Diwaniya-Iraq
  • Fatimah Hayder Hasan University of Kufa




Univalent harmonic function, Convex combination,, Closure theorem , 2016 Mathematics Subject classification :30C45.


In this paper, we investigate several properties of the harmonic class ( ) we discuss the coefficient inequality, the distortion bounds theorem, the closure theorem, convex combinations, Bernardi integral operator and integral convolution property.


Download data is not yet available.


AqlanE. S., Some problems connected with geometric function theory, Ph. D. Thesis (2004), Pune University, Pune.

AvcıY. and ZlotkiewiczE., On harmonic univalent mappings, Ann. Univ. Mariae-CruieSklodowska Sect. A, 49(1990), 1-7.

BernardiS. D., Convex and starlike univalent functions, Trans. Amer. Math. Soc. , 135 (1969), 429-446. DOI: https://doi.org/10.1090/S0002-9947-1969-0232920-2

ClunieJ. and Sheil-Small T., Harmonic univalent functions, Ann. Acad. Aci. Fenn. Ser. A I. Math. , 9(1984), 3-25. DOI: https://doi.org/10.5186/aasfm.1984.0905

Darus M. and Ibrahim R. W., On new subclasses of analytic functions involving generalized differential and integral operators, Euro. J. Pure Appl. Math. , 4(1)(2011), 59-66.

DarusM. and SangleN. D., On Certain Class of Harmonic Univalent Functions Defined By Generalized Derivative Operator, Int. J. Open Pr-oblems Compt. Math. , 4(2)(2011), 83-96.

JahangiriJ. M., Harmonic functions starlike in the unit disk, J. Math. Anal. Appl. , 235(2)(1999), 470-477. DOI: https://doi.org/10.1006/jmaa.1999.6377

Murugusundaramoorthy G., Certain subclasses of starlike harmonic functions associated with a convolution structure, Int. J. Open Problems Complex Analysis, 2(1)(2010), 1-13.

Sharma P. and Khan N. , Harmonic multivalent functions involving a linear operator , Int. J. Math. Anal. , 3(6)(2009), 296-308.

Silverman H., Harmonic univalent functions with negative coefficients, J. Math. Anal. Appl. , 220(1998), 283-289. DOI: https://doi.org/10.1006/jmaa.1997.5882

Silverman H. and Silvia E. M., Subclasses of harmonic univalent functions, New Zealand J. Math. , 28(1999), 275-284.




How to Cite

Atshan, W. G., & Hasan, F. H. (2017). On a New Subclass of Univalent Harmonic Functions That Defined by Integral Operator. Journal of Kufa for Mathematics and Computer, 4(2), 40–46. https://doi.org/10.31642/JoKMC/2018/040206

Similar Articles

1 2 3 4 5 6 7 8 9 > >> 

You may also start an advanced similarity search for this article.